# SDR AALA951983

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT LAST FOUR SEAT ROWS OF AFT CABIN RIGHT SIDE INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT SIDEWALL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
